Translator Disclaimer
2010 Remarks on $2$–dimensional HQFTs
Mihai D Staic, Vladimir Turaev
Algebr. Geom. Topol. 10(3): 1367-1393 (2010). DOI: 10.2140/agt.2010.10.1367

Abstract

We introduce and study algebraic structures underlying 2–dimensional Homotopy Quantum Field Theories (HQFTs) with arbitrary target spaces. These algebraic structures are formalized in the notion of a twisted Frobenius algebra. Our work generalizes results of Brightwell, Turner and the second author on 2–dimensional HQFTs with simply connected or aspherical targets.

Citation

Download Citation

Mihai D Staic. Vladimir Turaev. "Remarks on $2$–dimensional HQFTs." Algebr. Geom. Topol. 10 (3) 1367 - 1393, 2010. https://doi.org/10.2140/agt.2010.10.1367

Information

Received: 14 December 2009; Revised: 30 March 2010; Accepted: 4 May 2010; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 1226.57043
MathSciNet: MR2661530
Digital Object Identifier: 10.2140/agt.2010.10.1367

Subjects:
Primary: 57R56

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.10 • No. 3 • 2010
MSP
Back to Top